Alert archive / Florida / River Flood Warnings in 2020

River Flood Warning 63, NWS Mobile, AL

April 23, 2020Okaloosa County, Florida

NWS Mobile, AL issued this river flood warning at Apr 23, 2020, 8:44 PM CDT for Okaloosa County, Florida. It took effect at Apr 24, 2020, 8:12 PM CDT. It was in force for 48 hr.

The area

The outline as issued.

The facts

Issued
Apr 23, 2020, 8:44 PM CDT (01:44 UTC)
In effect from
Apr 24, 2020, 8:12 PM CDT
Expired
Apr 26, 2020, 8:06 PM CDT
In force
48 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

County Okaloosa County, FL

The radar

The Eglin Afb radar (KEVX), 63 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Shoal River near Crestview (CRVF1). The gauge peaked at 8.39 ft at Apr 26, 2020, 2:00 AM CDT.

actionminormoderate51004/2404/2504/2604/2704/28
Action stage
6 ft
Minor stage
8 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02369000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

267 
WGUS44 KMOB 240144
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile, AL
844 PM CDT Thu Apr 23 2020



...The National Weather Service in Mobile has issued a flood warning for the 
following river in Florida... 

  Shoal River Near Crestview affecting Okaloosa County.

.Heavy rainfall has occurred the last 24 hours. As a result...river
levels are forecast to rise and a flood warning is now in effect. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

FLC091-250144-
/O.NEW.KMOB.FL.W.0063.200425T0112Z-200426T1500Z/
/CRVF1.1.ER.200425T0112Z.200425T1800Z.200426T0900Z.NO/
844 PM CDT Thu Apr 23 2020

The National Weather Service in Mobile has issued a 

* Flood Warning for 
  The Shoal River Near Crestview
* From Friday evening until Sunday morning
* At 8 PM Thursday the stage was...4.9 feet. 
* Minor flooding is forecast 
* Flood stage is 8.0 feet. 
* Forecast to rise above flood stage by tomorrow evening and continue to rise 
  near 9.0 feet by Saturday early afternoon. The river will fall below flood 
  stage Saturday night.
* At 8.5 feet...Water in yards on Sowel Road.

&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
 3070 8663 3070 8655                  

$$
7 follow-up statements
373 
WGUS84 KMOB 241512
FLSMOB
Flood Statement
National Weather Service Mobile, AL
1012 AM CDT Fri Apr 24 2020
 

...The flood warning continues for the following river in Florida...
 
  Shoal River Near Crestview affecting Okaloosa County. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

FLC091-251511-
/O.EXT.KMOB.FL.W.0063.200425T0600Z-200426T1800Z/
/CRVF1.1.ER.200425T0600Z.200425T1800Z.200426T1200Z.NO/
1012 AM CDT Fri Apr 24 2020

...Flood Warning extended until Sunday afternoon...The Flood Warning continues 
for
  the Shoal River Near Crestview
* From after midnight tomorrow until Sunday afternoon.
* At 9 AM Friday the stage was 6.1 feet. 
* Minor flooding is forecast. 
* Flood stage is 8 feet.
* Forecast to rise above flood stage by after midnight tomorrow and continue to 
  rise near 8.6 feet by tomorrow early afternoon. The river will fall below 
  flood stage by Sunday afternoon.
* At 8.5 feet...Water in yards on Sowel Road.

&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
 3070 8663 3070 8655                  

$$
340 
WGUS84 KMOB 250154
FLSMOB
Flood Statement
National Weather Service Mobile, AL
854 PM CDT Fri Apr 24 2020
 
...The Flood Warning continues for the following rivers in Florida...
 
  Shoal River Near Crestview affecting Okaloosa County. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

FLC091-260154-
/O.EXT.KMOB.FL.W.0063.200425T1200Z-200426T1000Z/
/CRVF1.1.ER.200425T1200Z.200425T1800Z.200426T0400Z.NO/
854 PM CDT Fri Apr 24 2020

...Flood Warning extended until late Saturday night...The Flood Warning 
continues for
  the Shoal River Near Crestview
* From Saturday morning until late Saturday night.
* At 8PM Friday the stage was 6.9 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 8 feet.
* Forecast to rise above flood stage by Saturday morning, cresting to near  
  8.3 feet by early Saturday afternoon. The river will then fall below flood 
  stage by late Saturday night.
* At 8.5 feet...Water in yards on Sowel Road.

&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
 3070 8663 3070 8655                  

$$
229 
WGUS84 KMOB 251548
FLSMOB
Flood Statement
National Weather Service Mobile, AL
1048 AM CDT Sat Apr 25 2020
 

...The flood warning continues for the following rivers in Florida...
 
  Shoal River Near Crestview affecting Okaloosa County. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

FLC091-260000-
/O.EXT.KMOB.FL.W.0063.000000T0000Z-200426T0000Z/
/CRVF1.1.ER.200425T1800Z.200425T1800Z.200425T1800Z.NO/
1048 AM CDT Sat Apr 25 2020

...Flood Warning extended until this evening...The Flood Warning continues for
  the Shoal River Near Crestview
* From this afternoon until this evening.
* At 10 AM Saturday the stage was 7.8 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 8.0 feet.
* Forecast to rise above flood stage by early this afternoon then fall below
  flood stage by early this evening.
* At 8.0 feet...Minor flooding of low lying areas.

&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
 3070 8663 3070 8655                  

$$
317 
WGUS84 KMOB 251827
FLSMOB
Flood Statement
National Weather Service Mobile, AL
127 PM CDT Sat Apr 25 2020
 

...The flood warning continues for the following rivers in Florida...
 
  Shoal River Near Crestview affecting Okaloosa County. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

FLC091-261826-
/O.EXT.KMOB.FL.W.0063.000000T0000Z-200427T0000Z/
/CRVF1.1.ER.200425T1737Z.200426T0600Z.200426T1800Z.NO/
127 PM CDT Sat Apr 25 2020

...Flood Warning extended until Sunday evening...The Flood Warning continues for
  the Shoal River Near Crestview
* From this afternoon until Sunday evening.
* At 12 PM Saturday the stage was 8.0 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 8.0 feet.
* Forecast to rise above flood stage by this afternoon and continue to rise near
  8.7 feet by after midnight tomorrow. The river will fall below flood stage by 
  early Sunday evening.
* At 8.5 feet...Water in yards on Sowel Road.

&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
 3070 8663 3070 8655                  

$$
730 
WGUS84 KMOB 260133
FLSMOB
Flood Statement
National Weather Service Mobile, AL
833 PM CDT Sat Apr 25 2020
 
...The Flood Warning continues for the following rivers in Florida...
 
  Shoal River Near Crestview affecting Okaloosa County. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

FLC091-262248-
/O.EXT.KMOB.FL.W.0063.000000T0000Z-200426T2248Z/
/CRVF1.1.ER.200425T1745Z.200426T0600Z.200426T1648Z.NO/
833 PM CDT Sat Apr 25 2020

...Flood Warning extended until Sunday afternoon...The Flood Warning continues 
for
  the Shoal River Near Crestview
* until Sunday afternoon.
* At 7PM Saturday the stage was 8.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 8 feet.
* The river will continue rising to near 8.5 feet by late tonight then begin   
  falling. The river will fall below flood stage by late Sunday morning.
* At 8.5 feet...Water in yards on Sowel Road.

&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
 3070 8663 3070 8655                  

$$
186 
WGUS84 KMOB 261543
FLSMOB

Flood Statement
National Weather Service Mobile AL
1043 AM CDT Sun Apr 26 2020

...The Flood Warning is extended for the following rivers in 
Florida...

  Shoal River Near Crestview affecting Okaloosa County.

For the Shoal River...including Crestview...Minor flooding is 
forecast.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 830 PM CDT.

&&


FLC091-270130-
/O.EXT.KMOB.FL.W.0063.000000T0000Z-200427T0130Z/
/CRVF1.1.ER.200425T1745Z.200426T0700Z.200426T1930Z.NO/
1043 AM CDT Sun Apr 26 2020

...The Flood Warning is now in effect until this evening...

The Flood Warning continues for
  the Shoal River Near Crestview.
* Until this evening.
* At 9:15 AM CDT Sunday the stage was 8.3 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage this 
  afternoon and continue falling to 5.9 feet Friday morning.
* Impact...At 8.0 feet, Minor flooding of low lying areas.


&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
      3070 8663 3070 8655

$$

JMM
829 
WGUS84 KMOB 270106
FLSMOB

Flood Statement
National Weather Service Mobile AL
806 PM CDT Sun Apr 26 2020

...The Flood Warning is cancelled for the following rivers in 
Florida...

  Shoal River Near Crestview affecting Okaloosa County.

FLC091-270215-
/O.CAN.KMOB.FL.W.0063.000000T0000Z-200427T0106Z/
/CRVF1.1.ER.700119T0903Z.700119T0904Z.700119T0905Z.NO/
806 PM CDT Sun Apr 26 2020

...The Flood Warning for the Shoal River Near Crestview has been 
cancelled...

The Flood Warning is cancelled for
  the Shoal River Near Crestview.
* At 7:15 PM CDT Sunday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Forecast...The river is forecast to fall to around 5.9 feet by 
  Thursday evening.


&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
      3070 8663 3070 8655

$$

21/CLL

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 23, 7:34 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Apr 23, 7:34 PM CDT, 1 hour 10 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
734 PM CDT Thu Apr 23 2020

.UPDATE...With water levels in Mobile Bay going down after high
tide and wind easing, the Coastal Flood advisory has been allowed
to expire.
/16

&&

.PREV DISCUSSION... /issued 712 PM CDT Thu Apr 23 2020/

NEAR TERM UPDATE /Now Through Friday night/...The Severe
Thunderstorm Watch in effect this afternoon has been cleared as
the stronger convection has moved east of the forecast area.
A few bands of light rain-showers will continue to move across
the forecast area this evening. The latest satellite loops shows
the back end of the main cloud shield has pushed to the near the
Alabama river, with a weak cold front starting to cross the
forecast area. For tonight, the biggest issue is fog development,
especially with the quantity of rain the area received. Post-
frontal northerly flow is expected to be weak, around 5 knots, and
for tonight, the drier air moving in will be initially limited.
The mixing will help to counterbalance radiational cooling as
skies over the area clear. Fog development is likely, though how
dense will be governed by the winds. Have put patchy light in for
now, with patchy dense over areas that have receive the large
rain amounts. At this point, best combination of radiational
cooling, abundant moisture availability and light winds will be
east of the Mississippi/Alabama line, so have kept fog mention
east of the state line. Temperatures are expected to drop into
the 50s northwest of I-65, low to mid 60s south and east.

For Friday through Friday night, an upper level shortwave trough
will move over the Central Plains, with an associated surface low
forming and moving east over the Plains. A moderate cold front
will move over the Southern Plains to near the Lower Mississippi
River Valley, with southerly flow returning to the forecast area
and surrounding region by the end of the day Friday. The return
of the warm and moist southerly flow to the forecast area will
bring a return of above seasonal temperatures. High temperatures
Friday in the low to mid 80s are expected, with low temperatures
Friday night in the low to mid 60s.
/16

AVIATION...
00Z issuance...General VFR conditions were noted across the
forecast area at 23z, with a few bands of rain showers. The back
edge of the thicker cloud cover has pushed to along the Alabama
River and am expecting skies to clear out overnight. With the
large quantities of rain that fell over the area today, when
combined with good radiational cooling as the skies clear, fog
development is likely overnight. General low MVFR level VISBYs
with local IFR/LIFR are likely. Fog development will be tempered
by northwest to northerly winds around 5 knots as a weak cold
front cross the area. After sunrise Friday, as any fog developing
over the area mixes out, general VFR conditions are expected.
Northerly winds starting the day will become more variable into
mid day, then become southerly around 10 knots as a surface low
develops over the Plains.
/16

PREV DISCUSSION... /issued 404 PM CDT Thu Apr 23 2020/

NEAR TERM UPDATE /Now Through Friday/...The main line of storms
that hung up along the coast this morning and afternoon has slowly
pushed east of the area as of 4pm. Behind the main line of
convection, there remains an expansive area of light to moderate
rain. The convective line and its expansive rain shelf may
somewhat limit the widespread nature of the secondary wave of
strong to severe storms for areas east of I-65.

That said, the secondary wave of vigorous storms continues to
develop inland across parts of southeast Mississippi and western
Alabama (well west of I-65). These developing storms are moving
into a highly favorable (although brief) environmental corridor
with steep lapse rates of 7+°/km, SBCAPE of 3000+ J/kg, and 50+
knots of bulk shear. The main threat in severe storms that develop
this afternoon will be large hail and strong winds. Recent CAM
runs show these storms generally lasting through about 00Z this
evening.

In addition to the threat of storms across the area this
afternoon, we also have water concerns along the coast. Water
levels have already risen to 1.8-1.9 feet this afternoon in
northern Mobile Bay, which is typically when we observe minor
coastal flooding along the Causeway over Mobile Bay. High tide
occurred earlier this afternoon and water levels will slowly
subside through the evening hours. A Coastal Flood Advisory is in
effect through this evening to account for the minor coastal
flooding ongoing along Mobile Bay, predominantly across the
northern portion of the bay. In addition to coastal flooding,
there is a HIGH risk of rip currents in effect through early
Friday morning.

The shortwave that laid the framework for today's severe weather
will pivot and move up toward the East Coast tonight through
tomorrow. A surface high will build into the Southeast in the wake
of today's system and drier air will briefly filter into the area
on Friday. High temperatures today occurred earlier this morning
ahead of the main line of convection with temperatures riding
steady (and dropping along the coast due to the convection)
through much of the afternoon. The shield of clouds associated
with today's storms will begin to diminish from west to east
overnight as the winds begin to settle down and turn northerly. As
such, temperatures overnight will be slightly cooler than last
night with lows falling into the 50s northwest of I-65 and 60s
southeast of I-65. 07/mb

SHORT TERM /Friday night Through Sunday night/...An upper level
shortwave over the central and southern plains will move east over
the mid/lower Mississippi River by Saturday morning, and then
become negatively tilted as it swings east over the southeast
states throughout the day. At the surface, a low pressure area
across east Texas will lift northeast reaching central Kentucky
by Saturday evening, with an associated cold front passing through
the forecast area Saturday afternoon into early evening. We do not
have enough time between systems for any moisture recovery ahead
of this front, so it will be a dry frontal passage with no pops.
Another upper level shortwave will pass over the southeast states
on Sunday, but again the dry conditions will persist through the
remainder of the weekend as surface high pressure building in from
the west maintains a dry north wind. Highs on Saturday will be in
the upper 70s to mid 80s, with highs Sunday in the mid 70s to
lower 80s. Temperatures will get progressively cooler each night
through the weekend, with lows Friday night in the low to mid 60s,
lows Saturday night in the mid 50s to lower 60s, and lows Sunday
night in the upper 40s to mid 50s. /22

EXTENDED TERM /Monday Through Thursday/...With a weak upper ridge
building over the deep south and surface high pressure moving
slowly eastward across the southeast conus, the dry period will
continue on Monday through Tuesday afternoon. Temperatures will
also begin to warm back to near or slightly above normal through
early next week. The surface high pressure will pass off to the
east by midweek, bringing a southerly wind flow and recovering
moisture to the region ahead of another upper shortwave
approaching from the northwest. A weak cold front will move
southeast over the forecast area late Wednesday afternoon into
Wednesday night as a surface low passes well north of the region.
This system will bring increasing precipitation chances Tuesday
night and Wednesday, and then taper off from west to east
Wednesday night. Dry conditions should return on Thursday. /22

MARINE...A line of strong to severe storms continues to slide
across the Gulf waters this afternoon and the rain shield behind
the storms will linger into the evening hours. Moderate to strong
southwesterly flow will persist through this afternoon and early
evening and a Small Craft Advisory remains in effect until early
Friday morning for the Gulf waters in addition to southern Mobile
Bay. Small craft should exercise caution across the bays further
to the east this afternoon and early this evening. Winds will
diminish through the overnight hours and briefly turn offshore on
Friday. Southerly flow returns late Friday into Saturday as a cold
front approaches the region. In the wake of the front, a light
northerly flow returns late in the weekend through through early
next week. 07/mb

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk until 7 AM CDT Friday for ALZ265-266.

FL...High Rip Current Risk until 7 AM CDT Friday for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory until 1 AM CDT Friday for GMZ631-632-650-
     655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Apr 23, 4:14 PM CDT, 4 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
414 PM CDT Thu Apr 23 2020

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-242115-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
414 PM CDT Thu Apr 23 2020

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...This Afternoon and Tonight

High risk of rip currents remains in effect for coastal Alabama
and northwest Florida beaches. Coastal Flood Advisory remains in
effect through this evening for minor coastal flooding along
Mobile Bay.

Severe thunderstorms are expected to continue, mainly northwest of
I-65, through the early evening. The main threats with these
storms will be large hail, damaging wind, and frequent lightning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Moderate risk of rip currents Friday through Sunday for coastal
Alabama and northwest Florida beaches.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed on Thursday. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

GMZ630>636-650-655-670-675-242115-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
414 PM CDT Thu Apr 23 2020

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...This Afternoon and Tonight

Showers and storms moving through the Gulf waters this afternoon
should diminish this evening. Gusty southwesterly winds will
persist through this evening and a Small Craft Advisory remains in
effect through tonight for the coastal waters, southern Mobile
Bay, and Mississippi Sound.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected.

In the hours before

Local storm report, Apr 23, 2:51 PM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
251 PM CDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND GST     15 SSE ROMAR BEACH      30.06N 87.55W
04/23/2020  M60 MPH          GMZ650             AL   BUOY

            BUOY 42012 MEASURED A 53 KT WIND GUST.

&&

JFB
Local storm report, Apr 23, 3:03 PM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
303 PM CDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     TSTM WND GST     MARY ESTHER             30.42N 86.67W
04/23/2020  M58 MPH          OKALOOSA           FL   ASOS

            KHRT HURLBURT FIELD MEASURED A 58 MPH
            THUNDERSTORM WIND GUST.

&&

JFB
Local storm report, Apr 23, 3:47 PM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
347 PM CDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     MARINE TSTM WIND 15 SSE ROMAR BEACH      30.06N 87.55W
04/23/2020  M60 MPH          GMZ650             AL   BUOY

            CORRECTED REPORT TO MARINE THUNDERSTORM WIND
            GUST. BUOY 42012 MEASURED A 53 KT WIND GUST.

&&

JFB
Local storm report, Apr 23, 4:54 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
454 PM CDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     TORNADO          1 N MARY ESTHER         30.43N 86.67W
04/23/2020                   OKALOOSA           FL   EMERGENCY MNGR

            DOWNED TREES, POWER LINES, AND SHINGLE
            DAMAGE TO HOMES IN THE OCEAN CITY-WRIGHT
            AREA.

&&

JFB
Local storm report, Apr 23, 5:53 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
553 PM CDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     TSTM WND DMG     JACHIN                  32.23N 88.17W
04/23/2020                   CHOCTAW            AL   EMERGENCY MNGR

            TREES DOWN ON HIGHWAY 17 IN JACHIN.

0410 PM     TSTM WND DMG     2 NW LAVACA             32.16N 88.10W
04/23/2020                   CHOCTAW            AL   EMERGENCY MNGR

            TREE ON A HOME ON GREY FOX ROAD.

0428 PM     TSTM WND DMG     5 SW ROBJOHN            32.16N 88.17W
04/23/2020                   CHOCTAW            AL   EMERGENCY MNGR

            TREES DOWN ON HIGHWAY 17 FIVE TO SIX MILES
            NORTH OF BUTLER.

&&
Local storm report, Apr 23, 7:28 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
728 PM CDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     TSTM WND DMG     3 SE BIGBEE             31.59N 88.13W
04/23/2020                   WASHINGTON         AL   EMERGENCY MNGR

            TREE DOWN ALONG HIGHWAY 34 BETWEEN MILLRY
            AND LEROY.

&&

JMM

Nearby

River Flood Warnings in Florida, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.